# SDR DALA2024061806204

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 77,139 hours, 29,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 2L DOOR SLIDE LIGHT STAYS ILLUMINATED AFTER DISARMING DOOR. CORRECTIVE ACTION: T/S PER B757 AMM 25-66. NTF. CYCLED DOOR MANY TIMES, LIGHT WILL EXITINGUISH. (5959562)
